Zur Theorie der Markoffschen Prozesse.

K. Jacobs

Mathematische Annalen (1957)

  • Volume: 133, page 375-399
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jacobs, K.. "Zur Theorie der Markoffschen Prozesse.." Mathematische Annalen 133 (1957): 375-399. <http://eudml.org/doc/160557>.

author = {Jacobs, K.},
journal = {Mathematische Annalen},
keywords = {Probability Theory},
pages = {375-399},
title = {Zur Theorie der Markoffschen Prozesse.},
url = {http://eudml.org/doc/160557},
volume = {133},
year = {1957},

AU - Jacobs, K.
TI - Zur Theorie der Markoffschen Prozesse.
JO - Mathematische Annalen
PY - 1957
VL - 133
SP - 375
EP - 399
KW - Probability Theory
UR - http://eudml.org/doc/160557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.